# SDR AALA201706209012

- Difficulty date: June 19, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 37,069 hours, 16,991 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Attach Fitting
- Condition: Worn
- Location: Rudder Hinge
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME  VIBRATION FELT ON CLIMB OUT AT 3201 CTS  AUTO PILOT ENGAGE VIBRATION DID NOT STOP WHEN AUTO PILOT DISCONNECTED. VIBRATION STOP WHEN AIR SPEED REDUCED BELOW 280 KNOTS ALL ENGINE INDICATION NORMAL.  REPAIRS MADE TO ALL RUDDER HINGE ATTACH FITTINGS. FUNCTIONAL CHECKED GOOD.  THE AIRCRAFT WAS GROUNDED.
